# SDR ASAA2015041011337

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A82343
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY O/B ANGLE UNDER SCUFF PLATE CORROSION.  ACFT GROUNDED. REMOVED DAMAGE AND FOUND TO BE WITHIN LIMITS IAW SRM 53-10-15.  ALODINED AND PRIMED IAW SRM 51-20-01. RESTORED SURFACE FINISH IAW AMM 51-05-01. ORIGINAL THICKNESS 0.063", REMOVED 0.002" REMAINING 0.061" .
